All Journal Entries Journals

T3 Medication Increase

Jul 01, 2011 - 1 comments
Tags:

T3

,

medication increase



As of July 1, 2011.  My lio-thyronine has been increased to 10mcg along with the Synthroid remaning at 100mcg.  My temperature graphs indicated to Dr. V that I was lacking in this hormone still so I will take two 5mcg. capsules along with the Synthroid.  Hopefully this will also help with the depression, but now know that I have a high lead toxicity, this will help too once I get the DMSA pills and start to remove this metal from my body.  Who would have ever thought that I had such an over abundance of this in my system.  But years ago I did ask my doctor if I could have lead poisoning and he said no way, well look at what we just found out on my 54th Birthday.  

Thyroid Disorder Tracker
Comments
Post a Comment
1376367_tn?1319230027
by bridgeovertroubledwater, Sep 12, 2011
As of Aug. 31, 2011 had another increase in my Lio-thyronine and I now take 15mcg. of this and my T-4 Synthroid has been reduced to .75mcg.  Saw the Doc in Seattle and she said I also need more Cortisol in the morning according to my Saliva testing.  I now take 1mg. of Cortisol with breakfast and .5mg at lunchtime.  No more Pregnenolone supplement
and my Progesterone stays at 100mg. and carry on with the Bi-Est Cream 2 pumps with the 50/50 combination I've been prescribed.  I am to start with what is called indole-3-carbinol (I3C) which promotes healthy estrogen and also something called




UltraClear PLUS is a medical food designed for individuals with chronic fatigue syndrome who may benefit from nutritional support for altered energetic and liver detoxification function. Altered detoxification function may be due to genetic predisposition, a history of chronic nutrient insufficiency, and/or toxin overload, which can result in a build-up of stored toxins and a subsequent increase in symptoms and/or tissue damage.

I still have a heavy metal toxicity that requires more chelation to be done and this will assist my system to remove these from my body.  I am told to continue with all other supplements in order to support me throughout this.  Siezures are still occurring upon eating and I'm trying to narrow this down to a particular food that is triggering the metals to react when I eat.  Something today tells me it could be the nitrates in meat as I ate a sandwich for lunch and it happened again.  Last night we had meat however it was at a friends who is also diligent about their health and I'm sure it was completely preservative free.  I will stay away from black forest ham and see what happens.  I think this is my culprit.  I still need to detox these metals out of my system and get my hormones into balance.  
  


Post a Comment